Guaranteed domains of attraction for multivariable lur'e systems via open lyapunov surfaces

Wassim M. Haddad, Vikram Kapila, Vijaya Sekhar Chellaboina

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationProceedings of IFAC World Congress, San Francisco, CA, July
Pages13-18
VolumeE
StatePublished - 1996

Cite this

Haddad, W. M., Kapila, V., & Chellaboina, V. S. (1996). Guaranteed domains of attraction for multivariable lur'e systems via open lyapunov surfaces. In Proceedings of IFAC World Congress, San Francisco, CA, July (Vol. E, pp. 13-18)